Kodai Mathematical Journal

Polar Quotients of a plane curve and the Newton algorithm

Andrzej Lenarcik

Full-text: Open access

Abstract

Using the Newton algorithm we show how to compute all the polar quotients and their multiplicities of a plane curve $f=0$, where $f$ is a formal power series of two variables over an algebraically closed field $\bk$ with characteristic zero. The curve is not necessarily reduced.

Article information

Source
Kodai Math. J., Volume 27, Number 3 (2004), 336-353.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1104247355

Digital Object Identifier
doi:10.2996/kmj/1104247355

Mathematical Reviews number (MathSciNet)
MR2100927

Zentralblatt MATH identifier
1083.32025

Citation

Lenarcik, Andrzej. Polar Quotients of a plane curve and the Newton algorithm. Kodai Math. J. 27 (2004), no. 3, 336--353. doi:10.2996/kmj/1104247355. https://projecteuclid.org/euclid.kmj/1104247355


Export citation